American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF

[2] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. T. Koelink. $q$-Krawtchouk polynomials as spherical functions on the Hecke algebra of type $B$. Trans. Amer. Math. Soc. 352 (2000) 4789-4813. MR 1707197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. E. Duncan and H. Upmeier. Stochastic control problems and spherical functions on symmetric spaces . Trans. Amer. Math. Soc. 347 (1995) 1083-1130. MR 1284453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Cary Rader. Spherical functions on Cartan motion groups . Trans. Amer. Math. Soc. 310 (1988) 1-45. MR 965746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Louis Clerc. Fonctions sph\'eriques des espaces sym\'etriques compacts . Trans. Amer. Math. Soc. 306 (1988) 421-431. MR 927699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric L. Grinberg. Spherical harmonics and integral geometry on projective spaces . Trans. Amer. Math. Soc. 279 (1983) 187-203. MR 704609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Penney. Spherical distributions on Lie groups and $C\sp{\infty }$\ vectors . Trans. Amer. Math. Soc. 223 (1976) 367-384. MR 0457632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert J. Stanton. Mean convergence of Fourier series on compact Lie groups . Trans. Amer. Math. Soc. 218 (1976) 61-87. MR 0420158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roberto De Maria Nunes Mendes. Symmetries of spherical harmonics . Trans. Amer. Math. Soc. 204 (1975) 161-178. MR 0357687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1